# SDR CALA0400588

- Difficulty date: July 8, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 17,161 hours, 5,463 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 146A611013
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN THE AFT CARGO DOOR.  THE DENT WAS LOCATED IN THE SKIN BAY BETWEEN BEAMS B AND C JUST AFT OF BS 809.35.  THE DOOR WAS REPAIRED IAW ECRA 5231-01055.
